×

Supplement to ’Some remarks on Poincaré series’. (English) Zbl 0194.39203


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] H. Braun and M. Koecher [1] Jordan-Algebren , Berlin 1966. · Zbl 0145.26001
[2] H.J. Bremermann [2] Die Holomorphiehuellen der Tuben- und Halbtubengebiete , Math. A nn. 127 (1954), 406-423. · Zbl 0055.31102
[3] C.J. Earle [3] Some remarks on Poincaré series , in Comp. Math. 21 (1969), 167-176. · Zbl 0194.39202
[4] U. Hirzebruch [4] Ueber Jordan-Algebren und beschraenkte symmetrische Gebiete , Math. Zeitschr. 94 (1966), 387-390. · Zbl 0161.03602
[5] M. Koecher [5] Jordan algebras and their applications, lecture notes , Univ. of Minnesota, 1962. · Zbl 0128.03101
[6] Adam Korányi [6] The Poisson integral for generalized halfplanes and bounded symmetric domains , Ann. Math. 82 (1965), 332-350. · Zbl 0138.06601
[7] H.L. Resnikoff [7] The maximum modulus principle for tubes over domains of positivity , Math. Ann. 156 (1964), 340-346. · Zbl 0126.09501
[8] H.L. Resnikoff [8] On singular automorphic forms in several complex variables, to appear in Amer. J. Math. · Zbl 0189.09901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.